| Model Number |
768901 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device start and stop button intermittently not stopping the driver when pressed.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Additional information received indicates that the device was not returned for evaluation.A field service engineer (fse) visit was scheduled, however through communication with the initial reporter, the customer was able to resolve their issue by replacing the ddi board and requested that the field service work order be cancelled.